Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Cramps in the stomach, blood in urine, fever and chill. Could it be due to depo shot?

hi, i had my depo shot 5 months ago. It is supposed to be wearing out now. Last night I felt slight cramps in my stomach, when i tried to pee, there was blood in my urine . since last night I peed 4 times already. the last one have the biggest discharge of blood in my urine. Also, I had fever and chill. Is this because of the depo shot or some other disease? I haven t got my menstruation since the shot.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Blood in your urine is abnormal. Please see a doctor as soon as possible and get a urine routine done. I advice you to do this at the earliest.

Take care and have a nice day !
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor